# SDR ASAA0480134

- Difficulty date: February 29, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 993607317
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6 CHECK, FOUND AFT CARGO PIT CORROSION ON AFT AND FRONT SIDE OF FORMER AT STATION 1211 BETWEEN LONGERON 30 AND 22R.  REMOVED DAMAGED SHEAR TIE, FABRICATED AND INSTALLED REPAIR SHEAR TIE IAW MD80 SRM 51-30-3.  (M)
